A stochastic representation for the Poisson-Vlasov equation

Mendes, Vilela R., and Fernanda Cipriano. "A stochastic representation for the Poisson-Vlasov equation." COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION. 13 (2008): 221-226.


{A stochastic representation for the solutions of the Poisson-Vlasov equation is obtained. The representation involves both an exponential and a branching process. The stochastic representation, besides providing an alternative existence proof and an intuitive characterization of the solutions, may also be used to obtain an intrinsic definition of the fluctuations. (c) 2007 Elsevier B.V. All rights reserved.}


{2nd International Meeting on the Vlasov Equation, Florence, ITALY, SEP 18-20, 2006}